Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cold symptoms for three weeks after sex with positive person of different status
Jan 4, 2012

Hi i had sex on the 18th of Dec with someone whos also positive he told me he takes atripla im on truvada and isentress the condom broke after i started to feel really sick like i was coming down with a flu, i contacted my clinic and saw my nurse they didnt take any blood but he doesnt think its superinfection because of the meds im on, but ive been sick for three weeks now and im not feeling any better nausea headaches runny nose fatigued i dont know what to do any suggestions? my nurse thinks its a virus>? but do they last for three weeks?!?! is it Hiv related?

Response from Dr. Henry

It would be very unusual (theoretically possible but I am unaware of any such case having been reported) for new HIV transmission to take place from a person with undetectable HIV levels on Atripla to another HIV person who is doing well (undetectable HIV levels) on truvada and raltegravir. KH



Previous
Severe Atripla Rash:Changed to Complera
Next
Acne!!! Yikes..

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement